RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1056–1061 (Mi de4581)  

Partial Differential Equations

A singularly perturbed boundary value problem of elliptic type in the critical case

V. F. Butuzov, V. M. Mamonov

Lomonosov Moscow State University

Full text: PDF file (686 kB)

Bibliographic databases:
UDC: 517.95
Received: 22.01.1979

Citation: V. F. Butuzov, V. M. Mamonov, “A singularly perturbed boundary value problem of elliptic type in the critical case”, Differ. Uravn., 18:6 (1982), 1056–1061

Citation in format AMSBIB
\Bibitem{ButMam82}
\by V.~F.~Butuzov, V.~M.~Mamonov
\paper A singularly perturbed boundary value problem of elliptic type in the critical case
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1056--1061
\mathnet{http://mi.mathnet.ru/de4581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663811}


Linking options:
  • http://mi.mathnet.ru/eng/de4581
  • http://mi.mathnet.ru/eng/de/v18/i6/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019